# SDR AALA20101104TUL17

- Difficulty date: November 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 32,484 hours, 15,286 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WHILE ACCOMPLISHING PC5901 TAIL CONE EVACUATION SLIDE DEPLOY, ESCAPE SLIDE FAILED TO DEPLOY.  APPEARED SNAP BUTTON ON LANYARD TO SLIDE CONTAINER DID NOT HAVE POSITIVE ENGAGEMENT.  WHEN TAIL CONE JETTISON OCCURRED THE LANYARD PULLED LOOSE FROM CONTAINER (COVER) AND FAILED TO OPEN CONTAINER AND DEPLOY SLIDE.  CONNECTED LANYARD PROPERLY TO SLIDE CONTAINER AND PERFORMED JETTISON OF TAIL CONE.  SLIDE DEPLOYED NORMALLY.
